| Model Number |
GWR419688 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
09/25/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the during the implant procedure, the guidewire began to unravel whilst in the lead.This meant that the guidewire could not be moved within the lead.Both lead and guidewire were removed and replaced.No patient complications have been reported as a result of this event.